Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I have a pain in the left side of my upper chest, right where my heart is and i am obese

I am nineteen years old and obese. I have been overweight all of my life. I am working on getting into shape, but because I have so much excess weight it is going to take me a long time. Since I was young, maybe about eleven or twelve years old, I have sometimes gotten a pain in the left side of my upper chest , right where my heart is. It is not a heart attack and I do not have any trouble breathing or moving. This pain does not occur when I am moving around, or when I have been moving around. It is rarely associated with a pain in my left arm. Heart disease runs in my family, but I am young and I do not smoke. Plus I am making changes in my diet and exercise routine. Do I have angina pectoralis or something similar? Do I need to see my doctor?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Follow a fruitarian & forget about EVERYTHING. I was like you 6 years ago. Now I am extremely healthy.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor